# SDR SWAA2022120167618

- Difficulty date: November 3, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SERVICE DOOR CONTROL HANDLE MECHANISM.   TIGHTENED SERVICE DOOR CONTROL HANDLE MECHANISM IAW AMM 52-41-11-400-801, STEP 3 F, 5, H, - 3 F, 5, N.
